Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Journal of computational physics

Total activitats: 37
ISSN
0021-9991 Obrir en finestra nova
Publicació / Producció
New York : Academic Press, 1966

Producció científica

1 a 37 de 37 resultats
 
  • On the properties of discrete spatial filters for CFD

     Baez, A.; Lehmkuhl, O.; Trias, F. X.; Perez, C.
    Journal of computational physics
    Vol. 326, p. 474-498
    DOI: 10.1016/j.jcp.2016.09.002
    Data de publicació: 2016-12-01
    Article en revista
  • Radial collocation methods for the onset of convection in rotating spheres  Accés obert

     Sanchez, J.; Garcia, F.; Net, M.
    Journal of computational physics
    Vol. 308, p. 273-288
    DOI: 10.1016/j.jcp.2015.12.040
    Data de publicació: 2016-03-01
    Article en revista
    Accés al text complet
  • Do we really need a large number of particles to simulate bimolecular reactive transport with random walk methods? A kernel density estimation approach

     Rahbaralam, M.; Fernandez, D.; Sanchez-Vila, X.
    Journal of computational physics
    Vol. 303, p. 95-104
    DOI: 10.1016/j.jcp.2015.09.030
    Data de publicació: 2015-12
    Article en revista
  • First, second and third order fractional step methods for the three-field viscoelastic flow problem

     Castillo, E.; Codina, R.
    Journal of computational physics
    Vol. 296, p. 113-137
    DOI: 10.1016/j.jcp.2015.04.027
    Data de publicació: 2015-09
    Article en revista
  • Parallel load balancing strategy for Volume-of-Fluid methods on 3-D unstructured meshes  Accés obert

     Jofre, L.; Borrell, R.; Lehmkuhl, O.; Oliva, A.
    Journal of computational physics
    Vol. 282, p. 269-288
    DOI: 10.1016/j.jcp.2014.11.009
    Data de publicació: 2015-02-01
    Article en revista
    Accés al text complet
  • Block recursive LU preconditioners for the thermally coupled incompressible inductionless MHD problem

     Badia, S.; Martín, A. F.; Planas, R.
    Journal of computational physics
    Vol. 274, p. 562-591
    DOI: 10.1016/j.jcp.2014.06.028
    Data de publicació: 2014-10-01
    Article en revista
  • Exponential versus IMEX high-order time integrators for thermal convection in rotating spherical shells  Accés obert

     Garcia, F.; Bonaventura, L.; Net, M.; Sanchez, J.
    Journal of computational physics
    Vol. 264, p. 41-54
    DOI: 10.1016/j.jcp.2014.01.033
    Data de publicació: 2014-05-01
    Article en revista
    Accés al text complet
  • Symmetry-preserving discretization of Navier-Stokes equations on collocated unstructured meshes

     Trias, F. X.; Lehmkuhl, O.; Oliva, A.; Perez, C.; Verstappen, R.W.C.P.
    Journal of computational physics
    Vol. 258, p. 246-267
    DOI: 10.1016/j.jcp.2013.10.031
    Data de publicació: 2014-02-01
    Article en revista
  • A simple approach to discretize the viscous term with spatially varying (eddy-)viscosity

     Trias, F. X.; Gorobets, A.; Oliva, A.
    Journal of computational physics
    Vol. 253, p. 405-417
    DOI: 10.1016/j.jcp.2013.07.021
    Data de publicació: 2013-11-15
    Article en revista
  • Accelerated 3D multi-body seakeeping simulations using unstructured finite elements

     Serván, B.; Garcia, J.
    Journal of computational physics
    Vol. 252, p. 382-403
    DOI: 10.1016/j.jcp.2013.06.023
    Data de publicació: 2013-11-01
    Article en revista
  • Simulations of moist convection by a variational multiscale stabilized finite element method

     Marras, S.; Moragues, M.; Vazquez, M.; Jorba, O.; Houzeaux, G.
    Journal of computational physics
    Vol. 252, num. 11, p. 195-218
    DOI: 10.1016/j.jcp.2013.06.006
    Data de publicació: 2013-11-01
    Article en revista
  • An adaptive meshfree method for phase-field models of biomembranes. Part I: Approximation with maximum-entropy basis functions

     Rosolen, A.; Peco, C.; Arroyo, M.
    Journal of computational physics
    Vol. 249, num. 15, p. 303-319
    DOI: 10.1016/j.jcp.2013.04.046
    Data de publicació: 2013-09
    Article en revista
  • An adaptive meshfree method for phase-field models of biomembranes. Part II: A Lagrangian approach for membranes in viscous fluids

     Peco, C.; Rosolen, A.; Arroyo, M.
    Journal of computational physics
    Vol. 249, num. 5, p. 320-336
    DOI: 10.1016/j.jcp.2013.04.038
    Data de publicació: 2013-09
    Article en revista
  • Energy efficiency vs. performance of the numerical solution of PDEs: an application study on a low-power ARM-based cluster

     Göddeke, D.; Komatitsch, D.; Geveler, M.; Ribbrock, D.; Rajovic, N.; Puzovic, N.; Alex Ramirez
    Journal of computational physics
    Vol. 237, p. 132-150
    DOI: 10.1016/j.jcp.2012.11.031
    Data de publicació: 2013-03-05
    Article en revista
  • A variational multiscale stabilized finite element method for the solution of the Euler equations of nonhydrostatic stratified flows

     Marras, S.; Moragues, M.; Vazquez, M.; Jorba, O.; Houzeaux, G.
    Journal of computational physics
    Vol. 236, p. 380-407
    DOI: 10.1016/j.jcp.2012.10.056
    Data de publicació: 2013-03-01
    Article en revista
  • On an unconditionally convergent stabilized finite element approximation of resistive magnetohydrodynamics  Accés obert

     Badia, S.; Codina, R.; Planas, R.
    Journal of computational physics
    Vol. 234, p. 399-416
    DOI: 10.1016/j.jcp.2012.09.031
    Data de publicació: 2013-02
    Article en revista
    Accés al text complet
  • Parallel algorithms for Sn transport sweeps on unstructured meshes

     Colomer, G.; Trias, F. X.; Borrell, R.; Rodriguez, I.
    Journal of computational physics
    Vol. 232, num. 1, p. 118-135
    DOI: 10.1016/j.jcp.2012.07.009
    Data de publicació: 2013-01-01
    Article en revista
  • Variational multiscale stabilization of high-order spectral elements for the advection-diffusion equation

     Marras, S.; Kelly, J. F.; Giraldo, F. X.; Vazquez, M.
    Journal of computational physics
    Vol. 231, p. 7187-7213
    DOI: 10.1016/j.jcp.2012.06.028
    Data de publicació: 2012
    Article en revista
  • A finite element dynamical nonlinear subscale approximation for the low Mach number flow equations

     Ávila, M.; Principe, J.; Codina, R.
    Journal of computational physics
    Vol. 230, num. 22, p. 7988-8009
    DOI: 10.1016/j.jcp.2011.06.032
    Data de publicació: 2011-09
    Article en revista
  • Parallel direct Poisson solver for discretisations with one Fourier diagonalisable direction

     Borrell, R.; Lehmkuhl, O.; Trias, F. X.; Oliva, A.
    Journal of computational physics
    Vol. 230, num. 12, p. 4723-4741
    DOI: 10.1016/j.jcp.2011.02.042
    Data de publicació: 2011-06-01
    Article en revista
  • Approximation of the inductionless MHD problem using a stabilized finite element method

     Planas, R.; Badia, S.; Codina, R.
    Journal of computational physics
    Vol. 230, num. 8, p. 2977-2996
    DOI: 10.1016/j.jcp.2010.12.046
    Data de publicació: 2011-04
    Article en revista
  • Finite element approximation of nematic liquid crystal flows using a saddle-point structure

     Badia, S.; Guillen, F.; Gutierrez, V.
    Journal of computational physics
    Vol. 230, num. 4, p. 1686-1706
    DOI: 10.1016/j.jcp.2010.11.033
    Data de publicació: 2011-02-20
    Article en revista
  • Approximation of the thermally coupled MHD problem using a stabilized finite element method

     Codina, R.; Hernández, N.
    Journal of computational physics
    Vol. 230, num. 4, p. 1281-1303
    DOI: 10.1016/j.jcp.2010.11.003
    Data de publicació: 2011-02
    Article en revista
  • A comparison of high-order time integrators for thermal convection in rotating spherical shells  Accés obert

     Garcia, F.; Net, M.; Garcia-Archilla, B.; Sanchez, J.
    Journal of computational physics
    Vol. 229, num. 20, p. 7997-8010
    DOI: 10.1016/j.jcp.2010.07.004
    Data de publicació: 2010-10-01
    Article en revista
    Accés al text complet
  • Coupling Biot and Navier-Stokes equations for modelling fluid-poroelastic media interaction

     Badia, S.; Quaini, A.; Quarteroni, A.
    Journal of computational physics
    Vol. 228, num. 21, p. 7986-8014
    DOI: 10.1016/j.jcp.2009.07.019
    Data de publicació: 2009-11
    Article en revista
  • Computational cost of the Fekete problem I: The Forces Method on the 2-sphere

     Bendito, E.; Carmona, A.; Encinas, A.; Gesto, J.; Gómez, A.; Mouriño, C.; Sánchez, M.T.
    Journal of computational physics
    Vol. 228, num. 9, p. 3288-3306
    DOI: 10.1016/j.jcp.2009.01.021
    Data de publicació: 2009-05
    Article en revista
  • The fixed-mesh ALE approach for the numerical approximation of flows in moving domains

     Codina, R.; Houzeaux, G.; Coppola, A.; Baiges, J.
    Journal of computational physics
    Vol. 228, num. 5, p. 1591-1611
    DOI: 10.1016/j.jcp.2008.11.004
    Data de publicació: 2009-03
    Article en revista
  • A one-parameter family of interpolating kernels for Smoothed Particle Hydrodynamics studies

     Cabezón, R.; Garcia, D.; Relaño, A.
    Journal of computational physics
    Vol. 19, num. 227, p. 8523-8540
    Data de publicació: 2008-10
    Article en revista
  • Fluid-structure partitioned procedures based on Robin transmission conditions

     Badia, S.; Fabio, N.; Vergara, C.
    Journal of computational physics
    Vol. 227, num. 14, p. 7027-7051
    DOI: 10.1016/j.jcp.2008.04.006
    Data de publicació: 2008-07
    Article en revista
  • Estimation of Fekete points

     Bendito, E.; Carmona, A.; Encinas, A.; Gesto, J.
    Journal of computational physics
    Vol. 225, num. 2, p. 2354-2376
    Data de publicació: 2007-08
    Article en revista
  • Modeling incompressible flows at low and high Reynolds numbers via a finite calculus–finite element approach

     Oñate, E.; Valls, A.; Garcia, J.
    Journal of computational physics
    Vol. 224, num. 1, p. 332-351
    DOI: 10.1016/j.jcp.2007.02.026
    Data de publicació: 2007-05
    Article en revista
  • Newton-Krylov continuation of periodic orbits for Navier-Stokes flows

     Sanchez, J.; Net, M.; Garcia-Archilla, B.; Simó, C.
    Journal of computational physics
    Vol. 201, num. 1, p. 13-33
    DOI: 10.1016/j.jcp.2004.04.018
    Data de publicació: 2004-11
    Article en revista
  • Linearized pipe flow to Reynolds number 10^7

     Meseguer, A.; Trefethen, L.
    Journal of computational physics
    Vol. 186, p. 178-197
    Data de publicació: 2003-06
    Article en revista
  • A continuation and bifurcation technique for Navier-Stokes flows

     Sanchez, J.; Marques, F.; López, J.
    Journal of computational physics
    Vol. 180, p. 78-98
    Data de publicació: 2002-10
    Article en revista
  • An efficient spectral-projection method for the Navier-Stokes equations in cylindrical geometries II. Three dimensional cases

     Marques, F.; Lopez, J.M.; Shen, J.
    Journal of computational physics
    Vol. 176, p. 384-401
    Data de publicació: 2002-06
    Article en revista
  • Pressure stability in fractional step finite element methods for incompressible flows

     Codina, R.
    Journal of computational physics
    Vol. 170, num. 1, p. 112-140
    DOI: 10.1006/jcph.2001.6725
    Data de publicació: 2001-06
    Article en revista
  • Numerical solution of the incompressible Navier-Stokes equations with Coriolis forces based on the discretization of the total time derivative

     Codina, R.
    Journal of computational physics
    Vol. 148, num. 2, p. 467-496
    DOI: 10.1006/jcph.1998.6126
    Data de publicació: 1999-01
    Article en revista